Remarks on the mutual singularity of multifractal measures

Authors

DOI:

https://doi.org/10.22199/issn.0717-6279-2021-01-0005

Keywords:

Multifractal analysis, Multifractal formalism, Singularity

Abstract

In the present work, we study the mutual singularity of multifractal Hausdorff and packing measures which provide a positive answer to Olsen’s questions in a more general framework. Our main results apply to a family of measures supported by the full 5-adic grid of [0, 1], namely the quasi-Bernoulli measures.

Author Biography

Bilel Selmi, University of Monastir.

Dept. of Mathematics, Analysis, Probability and Fractals Laboratory LR18ES17

References

N. Attia and B. Selmi, “Regularities of multifractal Hewitt-Stromberg measures”, Communications Korean Mathematics Society, vol. 34, no. 1, pp. 213-230, Jan. 2019, doi: 10.4134/CKMS.c180030

N. Attia and B. Selmi, “A Multifractal Formalism for Hewitt–Stromberg Measures”, The journal of geometric analysis, Oct. 2019, doi: 10.1007/s12220-019-00302-3

J. Barral, F. B. Nasr, and J. Peyriere, “Comparing multifractal formalisms: the neighboring boxes condition”, Asian journal of mathematics, vol. 7, no. 2, pp. 149–166, Jan. 2003, doi: 10.4310/AJM.2003.v7.n2.a1

F. Ben Nasr, I. Bhouri, and Y. Heurteaux, “The validity of the multifractal formalism: results and example”s, Advances in mathematics, vol. 165, no.2, pp. 264-284, Feb. 2002, doi: 10.1006/aima.2001.2025

M. Das, "Pointwise Local Dimensions", Ph. D. Thesis, The Ohio State University, 1996.

M. Das, “Hausdorff measures, dimensions and mutual singularity”, Transactions of the American Mathematical Society, vol. 357, no. 11, pp. 4249–4268, Jun. 2005, doi: 10.1090/S0002-9947-05-04031-6

Z. Douzi and B. Selmi, “On the mutual singularity of multifractal measures”, Electronic research archive, vol. 28, no. 1, pp. 423–432, 2020., doi: 10.3934/era.2020024

Z. Douzi, A. Samti, and B. Selmi, “Another example of the mutual singularity of multifractal measures”, Proyecciones (Antofagasta, On line), vol. 40, no. 1, pp. 17-33, Feb. 2021, doi: 10.22199/issn.0717-6279-2021-01-0002

Y. Heurteaux, “Estimations de la dimension inférieure et de la dimension supérieure des mesures”, Annales de l'Institut Henri Poincare (B) Probability and Statistics, vol. 34, no. 3, pp. 309–338, 1998, doi: 10.1016/S0246-0203(98)80014-9

L. Olsen, “A multifractal formalism”, Advances in mathematics, vol. 116, no. 1, pp. 82–196, Nov. 1995, doi: 10.1006/aima.1995.1066

L. Olsen, “Dimension inequalities of multifractal Hausdorff measures and multifractal packing measures”, Mathematica Scandinavica, vol. 86, no. 1, pp. 109–129, Mar. 2000, doi: 10.7146/math.scand.a-14284

J. Peyrière, “Multifractal measures”, in Probabilistic and stochastic methods in analysis, with applications, J. S. Byrnes, J. L. Byrnes, K. A. Hargreaves, and K. Berry, Eds. Dordrecht: Springer, 1992, pp. 175–186.

Published

2021-01-06

How to Cite

[1]
B. Selmi, “Remarks on the mutual singularity of multifractal measures”, Proyecciones (Antofagasta, On line), vol. 40, no. 1, pp. 73-84, Jan. 2021.

Issue

Section

Artículos